MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM TI VA-LCP LAT DSTL HUM PL 1H/LT/69MM SHRT-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM TI VA-LCP LAT DSTL HUM PL 1H/LT/69MM SHRT-STER; PLATE, FIXATION, BONE
Catalog Number 04.117.901S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hwc d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Manufacturing location: elmira / packaged, sterilized and released by: monument release to warehouse date: 06-jun-2022 expiration date: 01-jun-2032 part number: 04.117.901s 2.7mm/3.5mm ti va-lcp lat dstl hum pl 1h/lt/69mm shrt-sterile lot number: 828p396 (sterile) lot quantity: 48 this lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6)2023, the patient underwent an orif surgery for distal humerus fracture.The affected area was fixed in the order of the medial plate, then the lateral plate.Initially, the screw was inserted at a fixed angle, but when it was checked with an image intensifier, it was found that the tip of the screw penetrated forward.The screw was removed and reinserted several times, but the angle did not change so the surgeon redrilled with a variable angle and inserted the screw.Near the end of the lateral plate fixation, the surgeon said that the 2nd screw from the distal side could not be locked and was coming out.The screw came out, so no screw was inserted in that screw hole.Only one screw could be inserted distally, so an additional screw was inserted from the distal lateral direction to the proximal lateral.The procedure was completed successfully with no surgical delay.No further information is available.This report is for a 2.7mm/3.5mm ti va-lcp lat dstl hum pl 1h/lt/69mm shrt-ster.This is report 1 of 3 for (b)(4).

Brand Name
2.7MM/3.5MM TI VA-LCP LAT DSTL HUM PL 1H/LT/69MM SHRT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17415920
Report Number8030965-2023-09507
Device Sequence Number7038010
Product Code HRS
UDI-Device Identifier10886982107077
UDI-Public(01)10886982107077
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.117.901S
Device Lot Number828P396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; VA LOCKSCR ø2.7 HEAD 2.4 SELF-TAP L30 TA
Patient SexUnknown